# SDR DALA2025073105729

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N543DE
- Make and model: Airbus A321-271NX
- Aircraft serial: 11553
- Aircraft time: 8,553 hours, 2,033 cycles
- Engine: Iae PW1133GAJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Spinner
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FA REPORTS DIRTY SOCK SMELL IN COMFORT PLUS WHILE DESCENDING THROUGH 11,000 FEET. PERFORMED SMOKE CHECKLIST IN E-QRH. FA REPORTED SMELL DISSIPATED APPROXIMATILY 2 MINUTES LATER. FOUND OIL IN #1 ENG SPINNER. REMOVED AND REPLACED #1 ENG FAN SHAFT COVER SEAL IAW A321 AMM 72-15-00. LEAK CHECK GOOD. PERFORMED LEVEL B ECS CONTAMINATION REMOVAL. (LP 7770674)
